# SDR USAA970356

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47574
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Equip Doorway
- Part time: 62,835 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND CRACK .1250 INCH FORWARD .1875 INCH AFT ON SKIN FORE AND AFT M.E.D. TOP AFT DOOR STOP.  DETECTED BY EDDY CURRENT.  INSTALLED DOUBLERS PER SRM 53-05 FIG 26A.  (X)
